On the classification of noncompact complex Abelian Lie groups. (English) Zbl 0144.07903

Full Text: DOI


[1] Claude Chevalley, Theory of Lie groups. I, Princeton University Press, Princeton, N. J., 1946 1957. · Zbl 0063.00842
[2] Klaus Kopfermann, Maximale Untergruppen Abelscher komplexer Liescher Gruppen, Schr. Math. Inst. Univ. Münster No. 29 (1964), iii+72 (German). · Zbl 0123.03001
[3] P. Lelong, Les fonctions plurisousharmoniques, Ann. Sci. École Norm. Sup. (3) 62 (1945), 301 – 338 (French). · Zbl 0061.23205
[4] Yozô Matsushima and Akihiko Morimoto, Sur certains espaces fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. France 88 (1960), 137 – 155 (French). · Zbl 0094.28104
[5] A. Morimoto, Non-compact complex Lie groups without non-constant holomorphic functions, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 256 – 272.
[6] Carl L. Siegel, Analytic Functions of Several Complex Variables, Institute for Advanced Study, Princeton, N.J., 1950. Notes by P. T. Bateman.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.